# SDR RAIA2009011200001

- Difficulty date: January 5, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,354 hours, 20,172 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 TR DISAGREE ON T/O.  MX DEFERRED IAW MEL MX PROCEEDURE.  MX CLEARED DMI, RESHIMMED UPPER OTBD STOW SWITCH IAW AMM MX PROCEEDURE.
